# SDR N6WA20140316002

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,250 hours, 20,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUT CAUTION MSG.  DEFERRED PAX DOOR INDICATING SYS IAW MEL 52-70-01 CAT A.
